# SDR C2XA07RI016

- Difficulty date: April 20, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 7,049 hours, 3,738 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Clamp
- Part number: 23073461125
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2726 - EWR - CREW REPORTED ENGINE NR 1 ITT OVERTEMPERATURE ON CLIMBOUT AT FLIGHT LEVEL 180.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  EWR MX INSPECTED AND FOUND BAD 9TH STAG BLEED DUCT CLAMP.  CLAMP WAS REMOVED AND REPLACED.  EWR MX PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO FLIGHT.
